# SDR DALA2021020200622

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 WINGS / CENTER WING / FRONT SPAR AT FR36 / FLOOR BEAM & VERTICAL STIFFENER / CRACKS. CORRECTIVE ACTION: ACCOMPLISH ER/A 589108-14. CONT ON MON. (1718034)
